# SDR QXEA200700440

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 14,992 hours, 15,219 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2442: ALT FAIL MESSAGE ON PFD AFTER START.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE CYCLED AIRCRAFT POWER.  ALT FAIL MESSAGE CLEARED WITH NO FAULTS FOUND.  NO PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
